# SDR HALA2011072800338

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 12175
- Aircraft time: 1,405 hours, 262 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - "FMS1/FMS2 SPD TGT DIFF" ON SCRATCH PAD BOTH FMS'S IN WHITE.  ACFT WOULD NOT FLY PROGRAMED SPEEDS IN THE BOX ON THE REEF 3 ARRIVAL.  PERFORMED TSM 22-83-00.  NO FAULTS NOTED.  PERFORMED AMM 22-97-00. NO FAULTS NOTED. TEST PASSES.
